Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2017, Vol. 33 Issue (1): 1-20    DOI: 10.1007/s10114-016-5190-3
Articles Current Issue| Next Issue| Archive| Adv Search |
Real Submanifolds in Complex Spaces
Valentin BURCEA
The Departament of Mathematics, The Federal University of Santa Catarina, Brazil

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7